# SDR S9H2001F00000

- Difficulty date: December 7, 2001
- Submitted: December 19, 2001
- Operation: Air carrier
- Aircraft: N360NT
- Make and model: Snias AS350BA
- Aircraft serial: 2695
- Engine: Tmeca ARRIEL1B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Belt
- Part number: 704A33690004
- Condition: Broken
- Location: Hydraulic Sys
- Part time: 236 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT EXPERIENCED HYDRAULIC FAILURE WHEN HYDRAULIC BELT BROKE AFTER CONTACT WITH A BROKEN AIR CONDITION COMPRESSOR BELT.  PILOT MADE A CAUTIONARY LANDING WITH NO INCIDENTS AT AIRSTRIP.  NEW HYDRAULIC BELT WAS INSTALLED AND AIRCRAFT RETURNED TO BASE WITHOUT FURTHER INCIDENTS.
